MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTICGEL PADS
Catalog Number 318-02
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that nicu nurse getting alert 113 (reduced water temp control) in an arctic sun device.Patient temperature (pt) was 33.2c, targeted temperature (tt) was 33.5c, water temperature (wt) was 29.6c, flow rate (fr) was 0.2lpm.Explained the correlation between flow rate and heater capacity.The tubing was looped so we adjusted the tubing and disconnected the pads then reconnected using proper technique.Flow rate (fr) settled at 0.9lpm.Guided to diagnostics: system hours 1939, pump hours 1824, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 100 percent, flow rate (fr) was 0.9lpm.They will call back if they have any other issues.Per follow up information received via phone on 17feb2026, spoke with the charge nurse who confirmed pad was neonate size and was used through the remainder of treatment.They did not recall any therapy materials being retained for a return.They would double check.Took information.
 
Event or Problem Description
It was reported that nicu nurse getting alert 113 (reduced water temp control) in an arctic sun device.Patient temperature (pt) was 33.2c, targeted temperature (tt) was 33.5c, water temperature (wt) was 29.6c, flow rate (fr) was 0.2lpm.Explained the correlation between flow rate and heater capacity.The tubing was looped so we adjusted the tubing and disconnected the pads then reconnected using proper technique.Flow rate (fr) settled at 0.9lpm.Guided to diagnostics: system hours 1939, pump hours 1824, inlet pressure (ip) was -7psi, circulation pump command (cpc) was 100%, flow rate (fr) was 0.9lpm.They will call back if they have any other issues.Per follow up information received via phone on 17feb2026, spoke with charge nurse who confirmed pad was neonate size and was used through the remainder of treatment.They did not recall any therapy materials being retained for a return.They would double check.Took information.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The dhr review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTICGEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24442673
Report Number1018233-2026-01200
Device Sequence Number10212454
Product Code DWJ
UDI-Device Identifier00801741132131
UDI-Public(01)00801741132131
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number318-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown